Green-type identities for Rockland operators on graded Lie groups

Research output: Contribution to journalArticlepeer-review

Abstract

This paper considers the analogues of Green-type formulae for Rockland operators on graded Lie groups. Furthermore, we also discuss some of their consequences.

Original languageEnglish
Pages (from-to)1-8
Number of pages8
JournalComplex Analysis and Operator Theory
Volume13
Issue number3
DOIs
Publication statusPublished - Jul 11 2018

Keywords

  • Graded Lie group
  • Green-type identity
  • Representation formula
  • Rockland operator

ASJC Scopus subject areas

  • Computational Mathematics
  • Computational Theory and Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Green-type identities for Rockland operators on graded Lie groups'. Together they form a unique fingerprint.

Cite this